# SDR VNAA0207004

- Difficulty date: July 5, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 18,858 hours, 16,908 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A CONFIGURATION CAS MESSAGE AND ABORTED TAKEOFF.  AFTER EXITING THE RUNWAY, THE SYSTEM RESET ITSELF AND THE MESSAGE EXTINGUISHED.  FLIGHT 4159 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
